# SDR CA010831018

- Difficulty date: August 31, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Cover
- Part number: RG9570R1M
- Condition: Loose
- Location: Fuel Pump
- Part time: 2,761 hours, 286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) COVER SCREWS WERE FOUND WITH INSUFICIENT TORQUE AS PER FOCA AD HB 2001-500. COVER SCREWS WERE TORQUED TO SPECIFICATIONS AND SAFTIED AS PERSB28-009NO SIGNS OF FUEL LEAKAGE OR EXTRUDED GASKET MATERIAL WAS FOUND.
